Show simple item record

Author Al Hassan, Qassem [قاسم الحسن]en_US
Author Al-Shboul, Qassemen_US
Available date 2009-11-25T15:14:32Zen_US
Publication Date 1999en_US
Publication Name Qatar University Science Journal
Citation Qatar University Science Journal, 1999, Vol. 18, Pages 27-32.en_US
URI http://hdl.handle.net/10576/9744en_US
Abstract The method of H. Al-Rawwash and J. Marden [2] is used here for the construction of an admissible test which dominates a given inadmissible one for testing hyupothesis about the Weibull distribution. The algorithm and its mumerical results are included, in order to demonstrate this domination.en_US
Language enen_US
Publisher Qatar Universityen_US
Subject Mathematicsen_US
Subject الرياضياتar
Title An Algorithm for the Consturction of Admissible Tests of the Weibull Distrbutionen_US
Type Articleen_US
Pagination 27-32en_US
Volume Number 18en_US
Alternative Abstract نستعمل هنا طريقة حسين الرواش وج . ماردن[2] لتركيب اختبار مقبول سائد على اختبار غير مقبول من حيث اختبار الفرضيات لتوزيع وايبول . ونضمّن الخوارزمية ونتائجها العددية ، لكي نبين سيادة الاختبار الأول محلى الثاني .


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record